# SDR DALA1027766901

- Difficulty date: September 2, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN AT STA 1562 ABOVE 25L.  REMOVED DAMAGE AND INSTALLED REPAIR DURING HMV AT ST AEROSPACE ON NON ROUTINE CARD 169340.  (DL75E102787)
